No Cover Image

Journal article 508 views

DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS / TOMASZ BRZEZIƃSKI; Tomasz Brzezinski

International Journal of Geometric Methods in Modern Physics, Volume: 08, Issue: 04, Pages: 885 - 896

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: International Journal of Geometric Methods in Modern Physics
ISSN: 0219-8878 1793-6977
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7446
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 04
Start Page: 885
End Page: 896